# SDR 2007FA0001047

- Difficulty date: November 7, 2007
- Submitted: November 29, 2007
- Operation: General aviation
- Aircraft: N361JR
- Make and model: Cessna 525A
- Aircraft serial: 525A0361
- Engine: Wilint FJ442A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 632701617
- Condition: Separated
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FLAP RETRACT LINE SEPARATED FROM BACK OF B-NUT.  SYSTEM FLUID WAS LOST.  SUSPECT DEFECT WAS AT TIME OF MANUFACTURE.  (K)
